Abstract

Based on the Snyder–Mitchell model in the Cartesian coordinate system, exact analytical Hermite–Gaussian (HG) solutions are obtained in strongly nonlocal nonlinear media. The comparisons of analytical solutions with numerical simulations of the nonlocal nonlinear Schrödinger equation show that the analytical HG solutions are in good agreement with the numerical simulations in the case of strong nonlocality. Furthermore, we demonstrate that HG functions can be expressed as a linear superposition of individual Gaussian functions with a π phase difference under the appropriate conditions.

© 2007 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Spatial solitons with complicated structure in nonlocal nonlinear media

Guo Liang, Weiyi Hong, and Qi Guo
Opt. Express 24(25) 28784-28793 (2016)

Relation between surface solitons and bulk solitons in nonlocal nonlinear media

Zhenjun Yang, Xuekai Ma, Daquan Lu, Yizhou Zheng, Xinghui Gao, and Wei Hu
Opt. Express 19(6) 4890-4901 (2011)

Spiraling elliptic solitons in lossy nonlocal nonlinear media

Guo Liang, Wenjing Cheng, Zhiping Dai, Tingjian Jia, Meng Wang, and Huangxin Li
Opt. Express 25(10) 11717-11724 (2017)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (39)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription